# SDR DXTA200601591

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 3,113 hours, 2,607 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKE PEDALS WENT SOFT AND MUSHY ON CAPT AND CO-PILOTS SIDE ON LANDING.  FOUND LEAKING B-NUT LEFT BRAKE. RE-TIGHTENED B-NUT AND BLED BRAKES BOTH SIDES IAW CE560 MM CH 32-42-01.  OPS CHECK GOOD ON GROUND.  DID FIND AIR IN LEFT AND RIGHT SIDES WHILE BLEEDING.
